著者
各務 和彦
出版者
一般社団法人 日本統計学会
雑誌
日本統計学会誌 (ISSN:03895602)
巻号頁・発行日
vol.45, no.1, pp.59-68, 2015

線形回帰モデルにおける説明変数の被説明変数に対する限界的な効果は対応する回帰パラメータそのものであるため直感的で扱いやすい.しかしながら,空間計量経済モデルにおいては,他地域の影響が入ってくるため線形回帰モデルのように限界的な効果を容易に扱うことができない.本稿ではLeSage and Pace (2009)によって提案された説明変数の被説明変数に対する限界的な効果を自地域における直接効果と他地域からの間接効果に分解する方法を解説し,日本の道路利用についての応用例を示す.
著者
矢野 浩一
出版者
一般社団法人日本統計学会
雑誌
日本統計学会誌. シリーズJ (ISSN:03895602)
巻号頁・発行日
vol.44, no.1, pp.189-216, 2014-09

本稿では,粒子フィルタ,粒子平滑化,粒子フィルタによるパラメータ推定を解説する.粒子フィルタは非線形・非ガウス状態空間モデルの状態推定を実行するシミュレーションベースのアルゴリズムであり,1990年代初頭に発表された後,科学・技術の幅広い分野で活用されてきた.しかし,日本国内ではその知識が十分に普及しているとは言いがたいため,本稿では第2節で粒子フィルタとその適用例,第3節で粒子固定ラグ平滑化の基礎,第4節で粒子固定ラグ平滑化へのリサンプル・ムーブ法の適用,第5節で粒子フィルタと自己組織化状態空間モデルによるパラメータ推定,第6節で実物景気循環モデルの基礎と粒子フィルタを用いた状態推定例を解説する.
著者
久保川 達也 江口 真透 竹村 彰通 小西 貞則
出版者
一般社団法人 日本統計学会
雑誌
日本統計学会誌 (ISSN:03895602)
巻号頁・発行日
vol.22, no.3, pp.257-312, 1993 (Released:2009-09-30)
参考文献数
511

統計的推測理論は多方面にわたって発展しているが,ここではこの発展を,決定論的観点からの推定論,微分幾何的アプローチによる漸近理論,検定論,プートストラップ法,の4つのトピックにわけそれぞれのトピックに章をあてて概観する.全体の内容を調整した後,第1章を久保川,第2章を江口,第3章を竹村,第4章を小西がそれぞれ執筆した.トピックごとに文献もかなり明確にわかれるため,参考文献も各章ごとに与えてある.統計的推測理論のような大きな分野の発展を概観する際には,その中で何が重要な発展であるかなどについてさまざまな観点がありえる.ここでの概観も,それぞれの執筆者の観点にある程度引き寄せた概観となっていることをお断りしておきたい.
著者
Sato Michikazu Akahira Masafumi
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.25, no.2, pp.151-158, 1995

This paper presents lower bounds for the minimax risk under quadraticloss, derived from information inequalities for the Bayes risk obtained byBorovkov and Sakhanienko, Brown and Gajek. In addition, admissibilityof a minimax estimator is discussed, and we provide examples which illustratethat they are good bounds.
著者
Akahira Masafumi Torigoe Norio
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.28, no.1, pp.45-57, 1998

A new higher order approximation formula for a percentage point of thedistribution of the sample correlation coefficient is given up to the order O( n-1),using the Cornish-Fisher expansion for the statistic based on a linear combinationof a normal random variable and chi-random variables. The numerical comparisonof the formula with others shows that it dominates the others and gives almostprecise values in various cases even for the size n= 10 of sample.
著者
Kawai Shinichi Akahira Masafumi
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.24, no.2, pp.141-150, 1994

In some regression model, the mean square' errors of a ratio estimator, a groupedjackknife estimator, and an estimator based on the least square estimators (LSEs) areobtained and compared up to the order O(n-3), where n is the size of the sample. Thebias-adjusted ratio estimator and the jackknife estimator are also compared up to theorder O(n-3). Then it is concluded that the estimator based on the LSEs is an asymptoticallybetter estimator of ratio up to the order o (n-3).Some examples are given.
著者
Akahira Masafumi Kawai Shinichi
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.20, no.2, pp.149-157, 1990

In some regression model, the minimum (asymptotic) variance estimator of a ratiois discussed for some class of linear combinations of ratio estimators, and the jackknifeprocedure is considered. It is seen that the grouped jackknife estimator is optimal inthe sense that it has asymptotically the minimum variance in the class. Higher orderbias reduction of the estimators is discussed, and some examples are given.
著者
Akahira Masafumi
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.19, no.2, pp.179-196, 1989

The problem on jackknifing estimators is investigated in the presence of nuisanceparameters from the viewpoint of higher order asymptotics. It is shown that theasymptotic deficiency of the jackknife estimator relative to the bias-adjusted maximumlikelihood estimator (MLE) is equal to zero under true and assumed m.odcls. Moreover,the asymptotic deficiency of the MLE or the jackknife estimator under the assumedmodel relative to that under the true model is given.
著者
Akahira Masafumi Sato Michikazu Torigoe Norio
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.25, no.1, pp.1-18, 1995

Recently a new approximation to a percentage point of non-centralt-distributions was proposed by Akahira [1]. In this paper the approximationformula is presented and the existence and uniqueness of a solution of theequation on the formula is proved. Numerical results are also given.
著者
Akahira Masafumi
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.23, no.1, pp.19-31, 1993

In the presence of a nuisance parameter the asymptotic deficiency of the discretizedlikelihood estimator (DLE) relative to the bias-adjusted maximum likelihood estimatoris obtained under the assumed model. It consists of two parts. One is the lossof information associated with the DLE of the parameter to be estimated. Another,is that due to the "incorrectness" of the assumed model. Some examples on the normaland Weibull type distributions are given.
著者
Akahira Masafumi Takahashi Kunihiko
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.31, no.2, pp.257-267, 2001-12

For a sum of independent discrete random variables, its higher order large-deviation approximation is discussed. An approximation to the tail probability of the distribution of the sum is provided, and its numerical comparison with other approximations is done in the binomial case. Consequently, the approximation formula is seen to be more accurate.